See Alike in...

Alike App

Browser

Deanka

619d

I just started Xulane and it’s making me feel really sick with nausea and stomach ache. I’m trying this bc it’s a patch and not a pill. The last few birth controls I’ve tried are pills and they all make me nauseous and can’t wait to see if it passes. I’m really discouraged bc I don’t know what else to do. I need to be on something but I refuse to use an IUD and not ready to have a hysterectomy. I don’t want to go on Lupron bc I already struggle with chronic mood disorders and that could make it worse. I’m at my wits end.

    • Jojo1084

      618d

      Hang in there. This won’t last forever. You WILL find a solution. It may not be perfect but it will be better! 🙏

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion